# SDR UALA2013020400683

- Difficulty date: February 2, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 49,246 hours, 12,566 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: O-Ring
- Condition: Failed
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PRODUCING NO AIR.   PERFORMED APU ECU BITE TEST IAW AMM.  FOUND PT SENSOR AT FAULT.  REPLACED O-RINGS AS PER 49-53-05.
